# SDR DALA1107390175

- Difficulty date: December 18, 2010
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 91,892 hours, 13,615 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T31601
- Condition: Dented
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 6 SLAT OTBD UPPER SURFACE FOUND DENTED AS MARKED.   DENTED UPPER SURFACE REPAIRED PERMANENT IAW SRM 57-43-01, FIG 201.
